Anaphylaxis to chemotherapy and monoclonal antibodies.
Аннотация
Hypersensitivity reactions are increasingly prevalent, although underrecognized and underreported. Platins induce immunoglobulin E-mediated sensitization; taxenes and some monoclonal antibodies can induce reactions at first exposure. Severe hypersensitivity can preclude first-line therapy. Tryptase level at the time of a reaction is a useful diagnostic tool. Skin testing provides a specific diagnosis. Newer tests are promising diagnostic tools to help identify patients at risk before first exposure. Safe management includes rapid drug desensitization. This review provides information regarding the scope of hypersensitivity and anaphylactic reactions induced by chemotherapy and biological drugs, as well as diagnosis, management, and treatment options.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.